Alert archive / New Jersey / Special Weather Statements in 2018
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jan 23, 2018, 11:23 AM EST for 6 counties in New Jersey; Bucks County, Philadelphia County, Pennsylvania. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 23, 2018, 11:23 AM EST (16:23 UTC)
- Expired
- Jan 23, 2018, 12:00 PM EST
- In force
- 37 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ, Bucks County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 76 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 4.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 239 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
561
WWUS81 KPHI 231623
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
1123 AM EST TUE JAN 23 2018
NJZ001-007>010-012-013-015-018>020-027-PAZ070-071-104>106-231700-
Camden-Southeastern Burlington-Mercer-Morris-Hunterdon-Northwestern
Burlington-Sussex-Ocean-Western
Monmouth-Somerset-Middlesex-Warren-Lower Bucks-Eastern
Montgomery-Philadelphia-Upper Bucks-Delaware-
1123 AM EST TUE JAN 23 2018
...A LINE OF SHOWERS WILL AFFECT NORTHWESTERN OCEAN...NORTHWESTERN
CAMDEN...EAST CENTRAL WARREN...MERCER...SOMERSET...MORRIS...
HUNTERDON...SOUTH CENTRAL SUSSEX...NORTHWESTERN BURLINGTON...
SOUTHWESTERN MONMOUTH...MIDDLESEX...SOUTHEASTERN MONTGOMERY...
SOUTHEASTERN BUCKS...PHILADELPHIA AND NORTHEASTERN DELAWARE
COUNTIES...
At 1121 AM EST, radar indicated showers were located along a line
extending from Andover to Chestnut Hill. Movement was east at 30 mph.
Winds up to 40 mph have been observed with these showers.
Locations impacted include...
Philadelphia, Trenton, Camden, New Brunswick, Morristown, Somerville,
Newton, Somerset, Edison, Cherry Hill, Old Bridge, Bensalem, East
Brunswick, Evesham, Bridgewater, South Brunswick, Mount Laurel, North
Brunswick, Ewing and Willingboro.
LAT...LON 3975 7471 3999 7530 4105 7477 4103 7440
4100 7430 4091 7427 4090 7427 4091 7433
4083 7433 4076 7438 4075 7436 4067 7446
4066 7445 4066 7440 4060 7446 4061 7431
4059 7429 4060 7426
TIME...MOT...LOC 1621Z 282DEG 27KT 4098 7476 4006 7522
$$
SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jan 23, 10:28 AM EST, 55 minutes earlier.
Area forecast discussion, Jan 23, 10:28 AM EST, 55 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1028 AM EST Tue Jan 23 2018
.SYNOPSIS...
Strong low pressure will track northeastward from the eastern Great
Lakes to just north of Maine tonight. It will whip a strong cold
front across the mid Atlantic states early this afternoon. Strong
high pressure will spread east during the balance of the week,
before moving out to sea Saturday. A cold front and low pressure
then arrives from the west on Sunday and proceeds offshore next
Monday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
10 am update...Cold front pushing into western PA with rounds
of showers moving through the forecast area well ahead of this
feature. The southerly flow ahead of the front is bringing very
mild temps for this time of year with 50s to low 60s across much
of the region. Moving through the latter part of the morning
into the early afternoon, concern will continue to be locally
heavy rainfall with these showers that could cause roadway,
urban and poor drainage flooding issues. For further details on
potential hydro issues, please see the hydro section below. In
addition, winds are very strong just off the surface with 50 to
60 knots in the lowest few thousand feet. As a result, any
heavier showers or embedded thunderstorms could still mix
locally damaging winds down to the surface. Main period of
concern is through the first part of the afternoon after which
time front and associated showers clear the area to the east. In
terms of the gridded forecast, some adjustments were made to
temp, POP, and QPF grids based on latest obs and trends.
Previous discussion...
As a surface low moves through the Great Lakes region this
morning, large-scale ascent will increase markedly downstream
across much of the eastern U.S. today, aided by a combination of
differential cyclonic vorticity advection downstream of a potent
vort max in the Midwest, considerable low-level warm advection
aided by a 50+ kt 925-mb jet, and left-front quadrant upper-
level divergence as a cyclonic jet streak noses into the
Northeast. Several areas of showers have developed this morning
(with some embedded storms in the eastern Ohio Valley and
adjacent areas), including from central PA south-southeastward
into lower Delmarva. Hi-res model output suggests this
precipitation will grow rapidly during the next few hours as it
races northeastward into the northern Mid-Atlantic. Showers are
already beginning to reach Berks County and far southern Sussex
County (DE) at this time.
Model QPF has trended upward overnight, with the Poconos and
Lehigh Valley solidly in the 0.75-2.00 inch range from virtually
all of the hi-res output. The 00Z GFS looks dry everywhere and
generally discounted given its outlier ("outliar") look. QPF
looks generally under an inch southeast of the Fall Line, though
there is some indication of a second maximum in portions of
Delmarva and south/east NJ that will need to be watched. For
now, increased total QPF southeast of the Fall Line to generally
a third to three-quarters of an inch. Given the showery nature
of the precipitation, some spots will be relatively dry, with
localized totals possibly higher than the area-averaged storm
totals in the grids.
With the relatively high totals in the Poconos, Lehigh Valley,
and northern New Jersey, may see some isolated hydro issues
(unlikely much more than nuisance in nature). Additionally,
particularly strong cells may produce locally heavy rain and
poor-drainage/urban flooding in isolated spots.
The convective environment is at least somewhat favorable for
isolated damaging wind gusts and even a brief/weak tornado.
Shear is generally off the charts today, with SRH in the warm
sector generally 300+ J/kg and deep-layer shear 60+ kts.
Instability looks rather marginal, however, and it is not
entirely clear that much (if any) surface-based instability can
develop, particularly if widespread showers occur. Shear may be
so strong that updrafts fail to acquire much vertical depth as
well, with corresponding downdrafts unable to generate
considerable downward momentum transport (further impeded by
meager low-level lapse rates). Nevertheless, given the output of
the 00Z NAM Nest and several recent HRRR simulations, it will
not take much instability to generate reasonably strong
convective cells, and with very strong winds off the surface,
the potential is there for an isolated severe gust or two.
Of note, several wind gusts 35-50+ kts reached the surface with
a convective line to our west (west/central PA, WV, and eastern
OH) overnight. That certainly suggests any convective cells
require close monitoring today for strong-to-severe wind gust
potential. Additionally and not unusual for these convective
setups (given the time of year, for starters), convection may
contain little or no lightning.
Surface trough should move through most of the area by 21Z, with
precipitation shunted eastward by this point. Skies will rapidly
improve thereafter.
Temperatures will be warm today in advance of the potent upper
trough, with strong mixing and warm advection aiding in much
above average temperatures today. However, there is some
question regarding how high temperatures will go given the
widespread precipitation expected. Kept things close to
consensus for now, but the temp forecast is low confidence.
Finally, with south/southwest winds increasing this afternoon in
the warm sector and strong winds aloft, expect some gusts 25-35
mph generally along/southeast of I-95.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
Conditions dry out tonight as the synoptic cold front moves
through. Skies should be clearing out, and temperatures will be
much colder than those observed early this morning. Kept
forecast close to statistical MOS blend, with winds likely
strong enough to mitigate more substantial radiational cooling.
This leads to lows forecast to be in the middle 20s in the
Poconos to the middle 30s in the urban corridor, Delmarva, and
the NJ beaches.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
500MB: Another short wave moves a cross the mid Atlantic coast
Wednesday night followed by substantial ridging Friday and Saturday,
then another trough develops to the east coast next Sunday and
Monday.
Temperature: Calendar day averages should range between 3 and 7
degrees above normal Wednesday, near normal Thursday and Friday,
on Saturday near 10 degrees above normal, Sunday probably 12 to
18 degrees above normal, cooling a bit to 5 to 10 degrees above
next Monday.
Forecast basis: Wednesday-Thursday is based on a blended 00z/22
GFS/NAM MOS, Thursday night-Friday was based on the 00z/22 GFS
MEX MOS and then D4-8 was based on the 0441z WPC guidance.
Wednesday...Considerable cloudiness after early sunshine. A
slightest chance for a few flurries in the Poconos. Brisk with
a northwest wind gusty 20-30 MPH. Clearing at night. Max temps
Wednesday generally 2 above normal with the Wednesday night mins
similar. Confidence:
Above average.
Thursday...Mostly sunny and brisk. Northwest gusty 20-25 MPH.
Max temps 2 to 7F below normal. The Thu night mins about 2F
below normal. Confidence: Above average.
Friday...Mostly sunny. Wind becoming light southwest. Max temps
near normal. Confidence: Above average.
Saturday...Increasing clouds and milder. Southwest gust 20 to
30 MPH. Chance of showers at night. Max temps 10 to 15F above
normal. Sat night mins. probably 15 to 20 degrees above
normal! Confidence: Above average.
Sunday...Showers with a coldfront and developing low pressure on
the front. This part of the fcst differs considerably than what
I'd anticipated earlier and it is a GEFS combo with the GGEM
and ECMWF both pretty confidence on a wet 12 to 24 hours much
more so than the 00z/23 GFS op. So have followed WPC guidance
POPS. Max temp 10 to 15 above normal. Gusty southerly flow with
a wind shift to west probable at night. Confidence on overall
scenario: Above average but below average on details including
timing CFP.
Monday...cooler but daytime max temps still probably 5F above
normal. Showers should b e ending or gone. Confidence: average.
&&
.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...Generally sub-VFR through 20Z with rapid improvement
west to east thereafter. Showers likely through the morning and
isolated storms possible, including some occurring at 10Z near
the Philly terminals. May need to add thunder in subsequent amendments
once timing of embedded convection within the broader shield of
rain/showers becomes clearer. Winds will become southwest
during the day, possibly becoming gusty at times, especially at
ILG/MIV/ACY. Additionally, showers are capable of producing
strong/erratic gusts and localized convective turbulence. LLWS
likely through early afternoon. Overall confidence is average.
Tonight...VFR with west to northwest winds 5 to 15 kts.
Confidence above average.
Outlook...
Wednesday...VFR sct-bkn aoa 3500 ft clearing at night. West
northwest wind gust 25 to 30 kt.
Thursday...VFR. West to northwest wind gust 20-25 kt.
Friday...VFR. Light wind becoming southwest.
Saturday...VFR gusty southwest wind 20-30 kt. Chance of MVFR conds
later at night in showers.
&&
.MARINE...
Small craft advisory conditions are expected on Delaware Bay
today and on the Atlantic waters today and tonight. There may be
some marginal gale-force gusts on the Atlantic waters today as
strong southerly flow increases this morning. However, the
bigger threat will be isolated/sporadic gale-force gusts with
showers/storms that move through the waters during the day. A
few special marine warnings may be required, given that it will
not take much for showers to transport strong winds aloft to the
surface.
Showers should move east of the nearshore waters tonight, and
advisory conditions should cease on Delaware Bay. However,
winds/seas will remain elevated (switching to west/northwest
this evening) through the night on the Atlantic waters.
Outlook...
Wednesday...SCA extended Atlantic waters and will probably be
needed for the De Bay waters.
Wednesday night through Thursday...A west northwest wind could
gust around 25 knots and the Small Craft Advisory may need to
be extended in time.
Thursday night through Friday...No marine headlines are anticipated.
Saturday... A southwest wind small craft advisory may be needed.
&&
.HYDROLOGY...
Rainfall...mainly 0.50 to 1.00 inch of rainfall can be
expected into the afternoon. Some higher amounts can be expected
where there is a convective contribution.
Snow...any remaining snow on the ground, which is near zero across
much of the HSA, is hydrologically insignificant.
River ice...we continue to receive reports of solid ice cover on the
Delaware River, but conditions are not as widespread as last week.
We know of solid ice near Trenton from about the Route 1 Bridge
south down to about Borderntown, or near the head of the tide. We
also know of ice further north near and in the Delaware Water Gap.
With the warm temperatures the last few days combined with today's
precipitation and rising water levels, melting and fracturing ice
will occur. Restrictions in flow or ice jams are possible as ice
breaks up and begins to move.
Since ice jams can not be predicted with certainty, the best
approach is awareness and to take notice of day to day changes on a
river or stream of concern.
&&
.CLIMATE...
Monthly departures should drop about 2 degrees from this mornings
(Jan 23) CF6 values that are seen on our Mount Holly web site.
The overall monthly average will probably end up somewhere
around 1 to 2 degrees below normal for January.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EST Wednesday for ANZ450>455.
Small Craft Advisory until 6 PM EST this evening for ANZ430-
431.
&&
Synopsis...Drag
Near Term...CMS/Fitzsimmons
Short Term...CMS
Long Term...Drag
Aviation...CMS/Drag
Marine...CMS/Drag
Hydrology...Kruzdlo
Climate...Hazardous weather outlook, Jan 23, 3:40 AM EST, 7 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 340 AM EST Tue Jan 23 2018 NJZ001-007>010-012>015-PAZ054-055-060>062-071-103>106-240845- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Carbon-Monroe-Berks-Lehigh-Northampton- Philadelphia-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- 340 AM EST Tue Jan 23 2018 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. Showers and isolated thunderstorms, mainly during the morning and early afternoon hours, may be accompanied by locally strong wind gusts and brief downpours. Wind gusts of 40 to 45 MPH are possible and the rain could result in flooding of roadways and areas of poor drainage. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-101-102-240845- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Delaware-Western Chester-Eastern Chester- 340 AM EST Tue Jan 23 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and Tonight. Showers and isolated thunderstorms, mainly during the morning and early afternoon hours, may be accompanied by locally damaging wind gusts and brief downpours. Wind gusts of 45 to 55 MPH are possible and the rain could result in flooding of roadways and areas of poor drainage. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-240845- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 340 AM EST Tue Jan 23 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. Showers and isolated thunderstorms, mainly during the morning and early afternoon hours, may be accompanied by locally strong wind gusts. Wind gusts of 40 to 50 knots are possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jan 23, 9:58 AM EST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
958 AM EST TUE JAN 23 2018
MDZ008-012-PAZ060>062-101>103-105-231545-
Cecil-Kent-Upper Bucks-Lehigh-Western Montgomery-Western
Chester-Northampton-Eastern Chester-Berks-
958 AM EST TUE JAN 23 2018
...A LINE OF SHOWERS WILL AFFECT NORTHWESTERN KENT...CECIL...WESTERN
HUNTERDON...SOUTHWESTERN WARREN...SOUTHEASTERN BERKS...NORTHWESTERN
MONTGOMERY...SOUTHEASTERN LEHIGH...NORTHWESTERN BUCKS...CHESTER AND
SOUTH CENTRAL NORTHAMPTON COUNTIES...
At 956 AM EST, radar indicated showers were located along a line
extending from Berks County to northeastern Maryland. Movement was
northeast at 50 mph.
Winds up to 45 mph are possible with these showers.
Locations impacted include...
Reading, West Chester, Havre De Grace, Calvert, Bethlehem, Pottstown,
Phoenixville, Coatesville, Emmaus, Wyomissing, Quakertown,
Downingtown, Kennett Square, Hellertown, Birdsboro, Collegeville,
Oxford, Royersford, Sinking Spring and Laureldale.
These showers may intensify into thunderstorms, so be certain to
monitor local radio stations and available television stations for
additional information and possible warnings from the National
Weather Service.
LAT...LON 3973 7610 3976 7606 3987 7599 3995 7600
4004 7593 4011 7594 4014 7588 4027 7608
4035 7602 4066 7520 4056 7518 3931 7609
3928 7621 3932 7618 3944 7601 3952 7598
3954 7602 3955 7609 3972 7623
TIME...MOT...LOC 1456Z 246DEG 44KT 4032 7601 3916 7685
SFJSpecial weather statement, Jan 23, 10:42 AM EST, 41 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1042 AM EST TUE JAN 23 2018
DEZ001-002-MDZ008-012-015-NJZ007-009-010-015>019-PAZ060>062-070-071-
101>106-231630-
Kent-New Castle-Queen
Anne's-Cecil-Kent-Salem-Camden-Mercer-Hunterdon-Northwestern
Burlington-Somerset-Warren-Gloucester-Lower Bucks-Lehigh-Eastern
Montgomery-Western Chester-Northampton-Philadelphia-Upper
Bucks-Western Montgomery-Delaware-Eastern Chester-Berks-
1042 AM EST TUE JAN 23 2018
...A LINE OF SHOWERS WILL AFFECT NEW CASTLE...NORTHWESTERN KENT...
NORTHEASTERN QUEEN ANNE'S...NORTHEASTERN KENT...CECIL...NORTHWESTERN
CAMDEN...SOUTHWESTERN WARREN...NORTHWESTERN MERCER...SOUTHWESTERN
SOMERSET...WESTERN SALEM...HUNTERDON...NORTHWESTERN GLOUCESTER...
NORTHWESTERN BURLINGTON...MONTGOMERY...EAST CENTRAL BERKS...
SOUTHEASTERN LEHIGH...BUCKS...CHESTER...PHILADELPHIA...DELAWARE AND
SOUTHEASTERN NORTHAMPTON COUNTIES...
At 1041 AM EST, radar indicated showers were located along a line
extending from Nazareth to near Perryman. Movement was east at 30
mph.
Winds up to 40 mph are possible with these showers.
Locations impacted include...
Philadelphia, Allentown, Camden, Wilmington, Newark, Easton,
Middletown, West Chester, Elkton, Somerville, Gloucester City,
Calvert, Bethlehem, Bensalem, Bridgewater, Ewing, Norristown,
Chester, Deptford and Pottstown.
These showers may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4079 7531 4064 7451 3942 7545 3946 7554
3957 7551 3962 7557 3972 7551 3963 7561
3960 7561 3959 7556 3959 7557 3946 7559
3936 7550 3917 7564 3936 7612 3942 7600
3952 7598 3955 7608 3961 7613
TIME...MOT...LOC 1541Z 288DEG 27KT 4072 7531 3947 7617
SFJSpecial weather statement, Jan 23, 11:23 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1123 AM EST TUE JAN 23 2018
NJZ001-007>010-012-013-015-018>020-027-PAZ070-071-104>106-231700-
Camden-Southeastern Burlington-Mercer-Morris-Hunterdon-Northwestern
Burlington-Sussex-Ocean-Western
Monmouth-Somerset-Middlesex-Warren-Lower Bucks-Eastern
Montgomery-Philadelphia-Upper Bucks-Delaware-
1123 AM EST TUE JAN 23 2018
...A LINE OF SHOWERS WILL AFFECT NORTHWESTERN OCEAN...NORTHWESTERN
CAMDEN...EAST CENTRAL WARREN...MERCER...SOMERSET...MORRIS...
HUNTERDON...SOUTH CENTRAL SUSSEX...NORTHWESTERN BURLINGTON...
SOUTHWESTERN MONMOUTH...MIDDLESEX...SOUTHEASTERN MONTGOMERY...
SOUTHEASTERN BUCKS...PHILADELPHIA AND NORTHEASTERN DELAWARE
COUNTIES...
At 1121 AM EST, radar indicated showers were located along a line
extending from Andover to Chestnut Hill. Movement was east at 30 mph.
Winds up to 40 mph have been observed with these showers.
Locations impacted include...
Philadelphia, Trenton, Camden, New Brunswick, Morristown, Somerville,
Newton, Somerset, Edison, Cherry Hill, Old Bridge, Bensalem, East
Brunswick, Evesham, Bridgewater, South Brunswick, Mount Laurel, North
Brunswick, Ewing and Willingboro.
LAT...LON 3975 7471 3999 7530 4105 7477 4103 7440
4100 7430 4091 7427 4090 7427 4091 7433
4083 7433 4076 7438 4075 7436 4067 7446
4066 7445 4066 7440 4060 7446 4061 7431
4059 7429 4060 7426
TIME...MOT...LOC 1621Z 282DEG 27KT 4098 7476 4006 7522
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 5:35 AM EST | Areal Flood Advisory | PHI | Sussex, Warren | 4 hr |
| Jan 23, 6:00 AM EST | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 4 hr |
| Jan 23, 8:26 AM EST | Special Marine Warning | PHI | 49 min | |
| Jan 23, 10:23 AM EST | Special Marine Warning | PHI | 52 min | |
| Jan 23, 10:42 AM EST | Special Weather Statement | PHI | Hunterdon, Salem, Somerset | 48 min |
| Jan 23, 11:01 AM EST | Special Marine Warning | PHI | 59 min | |
| Jan 23, 11:08 AM EST | Special Marine Warning | PHI | 67 min | |
| Jan 23, 11:52 AM EST | Special Marine Warning | PHI | 38 min | |
| Jan 23, 11:58 AM EST | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth | 47 min |
| Jan 23, 12:10 PM EST | Special Marine Warning | PHI | 65 min | |
| Jan 23, 1:38 PM EST | Special Marine Warning | PHI | 82 min | |
| Jan 23, 2:27 PM EST | Special Weather Statement | PHI | Atlantic | 33 min |
| Jan 23, 2:51 PM EST | Special Weather Statement | PHI | Atlantic, Cape May | 39 min |
| Jan 23, 9:58 AM EST | Special Weather Statement | PHI | Chester | 47 min |
| Jan 23, 10:59 AM EST | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Jan 23, 1:28 PM EST | Special Weather Statement | PHI | Kent | 32 min |
| Jan 23, 2:16 PM EST | Special Weather Statement | PHI | Sussex | 29 min |
| Jan 23, 2:25 PM EST | Special Weather Statement | PHI | Kent | 20 min |
Nearby
Special Weather Statements in New Jersey, 2018Special Weather Statements in Pennsylvania, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.